Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Have ongoing chills and noticeable in shower. Taking panadols and having headache. Suffering with anxiety. Suggest the cure?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
Have ongoing chills or goosebumps only in evening and mornings, noticeable in the shower and when removing shirt. Headaches also - take 2 panadols and headache ceases. I exercise most days and this isn't a problem - i.e I don't feel unwell from training, if anything I feel better. My GP has suggested I may be suffering from anxiety?
Posted Sun, 10 Nov 2013 in Medicines and Side Effects
Answered by Dr. Shruti Rijhwani 44 minutes later
Brief Answer:

Detailed Answer:
Dear Sir,

Thank you for posting your query on XXXXXXX

Well looking into the problem I will suggest you that goosebumps are a very non specific symptom and can occur any time any where even when you are exposed to cold .

The history that you dont feel unwell by exercise indicates that you are having good health . Your doctor remains the best judge of the situation as he has examined you also and he is right in saying that these features may be due to anxiety . Headcahes also can be tension headaches as no other featurs like photosensitivity etc. is associated with them .

But still I would like to advise you check your thyroid profile by getting S. TSH done as these symptoms can be forerunner of thyroid disease .

Take care.

Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor